Testosterone cypionate injection

Common Questions and Answers about Testosterone cypionate injection

androgel

i have had no libido until i got a blood test and my <span style = 'background-color: #dae8f4'>test</span>osterone reading was very low .my urologist started <span style = 'background-color: #dae8f4'>test</span>osterone <span style = 'background-color: #dae8f4'>cyp</span>ionate therapy i have had six injections.after the third injection a blood test showed an increase in T. after a few more shots blood test showed very low again. some week's i have plenty of libido other weeks nothing at all. it's like a roller coaster ride.my question is, can prozac inhibit the T. shots from working? is the up and down libido normal?
I am a 60 year old male and had RAI about 35 years ago. I take weekly .75ml <span style = 'background-color: #dae8f4'>test</span>osterone <span style = 'background-color: #dae8f4'>cyp</span>ionate injections. my current <span style = 'background-color: #dae8f4'>test</span>osterone level is around 590 which is good for my age.
I am prescribed to take 200mg of <span style = 'background-color: #dae8f4'>test</span>osterone <span style = 'background-color: #dae8f4'>cyp</span>ionate twice a month. (1cc) 2. I was diagnosed with low <span style = 'background-color: #dae8f4'>test</span>osterone in 2009 which is why I am on TRT. my T levels were around 150. So on the low end for sure. 3. my blood work initially looked something like this - Triglycerides 722, HDL 50, LDL 330 give or take (Might have those reversed but it's bad). Immediately after starting the injections my numbers dropped almost over night.
What is considered a "normal" testosterone level for a healthy 45 year old man? I have been suffering from a variety of symptoms consistent with low testosterone: low sex drive, lack of morning erections, less intensity during ejaculation, less hard erections, irritability, etc.. I had my doctor run blood tests and everything came back normal. testosterone was 257 on a scale of 241 - 800. Doctor says this is normal and will not consider hormone treatments.
I've noticed myself that around the last two days before my next <span style = 'background-color: #dae8f4'><span style = 'background-color: #dae8f4'>in</span>ject</span>ion my moods swing to the poor side but not too bad really. I mainly went on <span style = 'background-color: #dae8f4'>test</span>osterone to help with my extreme lethargy. my sex drive was ok but I did have problems with ejaculation quite frequently. After taking the injections for this length of time now, the sex issues have disappeared in fact, have increased so my wife tells me to settle down!
What other health problems could a lifetime of this cause? Question #2 I have low <span style = 'background-color: #dae8f4'>test</span>osterone. I am on 2 ml <span style = 'background-color: #dae8f4'><span style = 'background-color: #dae8f4'>in</span>ject</span>ion of 200 mg/ml cypionate for one year now. Just last week I was tested again very low. 108 ng/dL Normal is 240 to 950 ng/dL I eat very little and I am putting on weight (I am 181 now and my doctor warned me not to gain more because of my weakened femur. It was rebuilt with my tibia...
first, you did not state when you started having the acne/bumps but I wonder if it was around the time you started taking the <span style = 'background-color: #dae8f4'>test</span>osterone <span style = 'background-color: #dae8f4'>cyp</span>ionate <span style = 'background-color: #dae8f4'><span style = 'background-color: #dae8f4'>in</span>ject</span>ion. It is a class II (common)side effect of the product (I am not saying it is bad product!). The good news is there are ways to treat it other than just anti-biotics. Please buy yourself a quality shampoo that includes coal tar and/or Salicylic Acid.
The parenterally administered AS seem to have less serious effects on the liver. <span style = 'background-color: #dae8f4'>test</span>osterone <span style = 'background-color: #dae8f4'>cyp</span>ionate, <span style = 'background-color: #dae8f4'>test</span>osterone enanthate and other injectable anabolic steroids seem to have little adverse effects on the liver. However, lesions of the liver have been reported after parenteral nortestosterone administration, and also occasionally after injection of testosterone esters. The influence of AS on liver function has been studied extensively.
I used various compounds with various esters, but most often it was <span style = 'background-color: #dae8f4'>test</span>osterone <span style = 'background-color: #dae8f4'>cyp</span>ionate. This obviously caused a significant amout of scar tissue. After stopping my steroid use, I went through almost a year of HPTA recovery (Hypothalamic-Pituitary-testicular Axis) and "Post Cycle Therapy" where I used a combination of Human Chorionic Gonadotropin (HCG), Clomiphene Citrate (Clomid) and insulin-Like Growth Factor-1 (IGF-1).
Had to take anti-depresent due to long term opiate use. SUCKED! Now I take <span style = 'background-color: #dae8f4'>test</span>osterone <span style = 'background-color: #dae8f4'>cyp</span>ionate injections at 3X the physiological amount with minimal side effects (anti-estrogen). I ended up in the gym isolating muscles so as to not work my back. Went from 38% body mass index to 18%. Back pain in minimal. my back is stronger and I still have to be careful. my legs still tingle from the knees down. The pain is next to nothing as long as I am careful.
my T shots, <span style = 'background-color: #dae8f4'>test</span>osterone <span style = 'background-color: #dae8f4'>cyp</span>ionate, is prescribed for my low T state. IF you can get your husband in to a doctor, see if the can get a full hormone panel, while he may not have Low T, he might have other problems. I take it once a week and when i do, WOW, its like the sun is shining on me! Yes, its hard to build mass with low T, and the general energy level is down and depression is a side effect. If he does have low T, then shots may or may not be needed.
MedHelp Health Answers